File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Robust stabilization for stochastic time-delay systems with polytopic uncertainties

TitleRobust stabilization for stochastic time-delay systems with polytopic uncertainties
Authors
Issue Date2004
PublisherIEEE.
Citation
2004 8Th International Conference On Control, Automation, Robotics And Vision (Icarcv), 2004, v. 3, p. 1747-1750 How to Cite?
AbstractThis paper considers the problem of robust stabilization for stochastic time-delay systems with convex polytopic uncertainties. Sufficient conditions for the solvability of the problem are obtained by using parameter-independent and parameter-dependent Lyapunov functionals, respectively. It is shown that the result derived by a parameter-dependent Lyapunov functional is less conservative. A desired state feedback controller can be designed by solving a set of linear matrix inequalities. © 2004 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/46615
ISBN
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorZou, Yen_HK
dc.contributor.authorZhong, Nen_HK
dc.contributor.authorGao, Hen_HK
dc.contributor.authorWang, Cen_HK
dc.date.accessioned2007-10-30T06:54:18Z-
dc.date.available2007-10-30T06:54:18Z-
dc.date.issued2004en_HK
dc.identifier.citation2004 8Th International Conference On Control, Automation, Robotics And Vision (Icarcv), 2004, v. 3, p. 1747-1750en_HK
dc.identifier.isbn0-7803-8653-1en_HK
dc.identifier.urihttp://hdl.handle.net/10722/46615-
dc.description.abstractThis paper considers the problem of robust stabilization for stochastic time-delay systems with convex polytopic uncertainties. Sufficient conditions for the solvability of the problem are obtained by using parameter-independent and parameter-dependent Lyapunov functionals, respectively. It is shown that the result derived by a parameter-dependent Lyapunov functional is less conservative. A desired state feedback controller can be designed by solving a set of linear matrix inequalities. © 2004 IEEE.en_HK
dc.format.extent522808 bytes-
dc.format.extent10566 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartof2004 8th International Conference on Control, Automation, Robotics and Vision (ICARCV)en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.titleRobust stabilization for stochastic time-delay systems with polytopic uncertaintiesen_HK
dc.typeConference_Paperen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0-7803-8653-1&volume=3&spage=1747&epage=1750&date=2004&atitle=Robust+stabilization+for+stochastic+time-delay+systems+with+polytopic+uncertaintiesen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/ICARCV.2004.1469422en_HK
dc.identifier.scopuseid_2-s2.0-21244503604en_HK
dc.identifier.hkuros102799-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-21244503604&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume3en_HK
dc.identifier.spage1747en_HK
dc.identifier.epage1750en_HK
dc.identifier.scopusauthoridXu, S=7404438591en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridZou, Y=7402166773en_HK
dc.identifier.scopusauthoridZhong, N=7102137983en_HK
dc.identifier.scopusauthoridGao, H=7402971422en_HK
dc.identifier.scopusauthoridWang, C=8337851300en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats